Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 457-464

First excess levels of vector processes

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 April 1994; Revised 1 August 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “First excess levels of vector processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 457-464, 1994.